MAUDE Adverse Event Report: BOLDER SURGICAL COOLSEAL¿ TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION ACCESORIES

BOLDER SURGICAL COOLSEAL¿ TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION ACCESORIES
Model Number CSL-TR105-37
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a coolseal trinity on (b)(6) 2026, the physician reported that the device was not sealing sufficiently and caused bleeding from small vessels and were oozing more than normal.The exact amount of blood could not be quantified.The physician decided to swith to another modality of device and was able to complete the procedure.No patient injury was reported and no medical intervention was required at the end of procedure.Patient was discharged as normal protocol.No other information available.
 
Additional Manufacturer Narrative
Device was returned for investigation: visual inspection was conducted, and no damage was observed in the device.Functional testing was conducted and the device opened and closed, the knife worked as intended, and seal and cut as intended.Internal inspection was performed, and some wires were pulled out, and it was observed one wire damaged, this issue creates an intermittent short circuit which impacted the sealing performance.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.

Brand Name
COOLSEAL¿ TRINITY
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESORIES
Manufacturer (Section D)
BOLDER SURGICAL
331 south 104 street
suite 200
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 south 104 street
suite 200
louisvile CO 80027
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key24688283
Report Number3010377594-2026-00004
Device Sequence Number9770545
Product Code GEI
UDI-Device Identifier10850346007044
UDI-Public(01)10850346007044(17)270708(11)250708(10)25H08RB
Combination Product (Y/N)N
Initial Reporter CountryZA
PMA/510(K) Number
K211579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCSL-TR105-37
Device Catalogue NumberCSL-TR105-37
Device Lot Number25G08RB
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown